# SDR SCNA98058

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE CHECK, ONE BULB FOR THE EMERGENCY LIGHT IN THE AFT CARGO DOOR WAS FOUND TO BE INOPERATIVE.  RELAMPED LIGHT BULB AND OPERATIONALLY CHECKS GOOD.
